... debilitating stomach cramps and unusual--for me--fatigue the last two days. I tapered off imodium then stopped two days ago. I had such hope for the Probiotic as it seemed to stop the diarrhea gradually over the two week period. Extensive testing has shown no cause and my Gastroenterologist has diagnosed Ibs d. I asked him about VSL 3 before I started it. His response was that it was a possibility. As the diarrhea and weight loss progressed he recommended Viberzi which I chose not to take due to the side effects. I was also seeing results that I attribute to the Probiotic.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2012 • 4 answers
Posted 4 Dec 2012 • 1 answer
Posted 16 Nov 2015 • 1 answer
Posted 7 Jun 2016 • 0 answers
I have just started taking amoxicillian 875 mg and having bad diarrhea , can I take Imodium or some?
Posted 11 Mar 2017 • 2 answers